Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems


Author: Herbert B. Keller
Journal: Bull. Amer. Math. Soc. 74 (1968), 887-891
DOI: https://doi.org/10.1090/S0002-9904-1968-12067-1
MathSciNet review: 0229985
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. B. Keller and D. S. Cohen, Some positone problems suggested by nonlinear heat generation, J. Math. Mech. 16 (1967), 1361-1376. MR 213694
  • 2. D. S. Cohen, Positive solutions of nonlinear eigenvalue problems: Applications to nonlinear reactor dynamics, Arch. Rational Mech. Anal. 26 (1967), 305-315. MR 216159
  • 3. N. Levinson, Dirichlet problem for ∆ = f(P, u), J. Math. Mech. 12 (1963), 567-576. MR 151705


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12067-1

American Mathematical Society